# SDR CA000118019

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6546858236
- Condition: Chafed
- Location: Hyd System
- Stage of operation: DE
- Nature of condition: K, J
- Precautionary procedure: J

## Discrepancy

(CAN) ON DESCENT, HYDRAULIC QUANTITY WENT TO ZERO.  'A' AND 'B' HYDRAULIC SYSTEM PRESSURE WERE ALL NORMAL.  ON FLAP AND THEN GEAR SELECTION, A AND B HYD PRESSURE FLUCTUATED MOMENTARILY.  NO LOW PRESSURE LIGHTS CAME ON AT ANY TIME.  PRESSURE REMAINED STEADY ON TAXI TO RAMP.  FOUND HYD LINE IN NR 1 PYLON CHAFED AND LEAKING LINE REPLACED.
